# SDR A6WA201911147007

- Difficulty date: October 8, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Bs 310-349
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SILL ANGLE IS CORRODED AROUND THE PROX SENSOR,& NUTPLATE FWD OF PROX SENSOR.  AIRCRAFT REMOVED FROM SERVICE  REPLACED PAX DOOR SILL ANGLE IAW CRJ200 SRM 51-42-06.
